Hello, I have just been prescribed Depakote and I'm horrified to read all this experience of hair loss and weight gain, I mean, come on! Why don't they just shave me and give me an enormous pie every day! I want to feel better and have a full head of hair, not live in balloon pants and a wig! Does anybody think I should go back to the doctors and have a word with the doc as I am also getting stomach ache from the meds.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...